# SDR CALA2022092802532

- Difficulty date: September 26, 2022
- Submitted: September 28, 2022
- Operation: Air carrier
- Aircraft: N477UA
- Make and model: Airbus A300*
- Aircraft serial: 1514
- Aircraft time: 60,072 hours, 25,967 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: SR531190A09600
- Condition: None
- Location: Lwr Cntr Post
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDSHIELD LOWER CENTER POST LEFT CONTINUITY FITTING HAS CRACK I NDICATION ON UPPER LEG APPROX .600 OB OF CTR POST PER HAECO LCQ N/R 9290692/30692 GEN BY V892444 REMOVED AND REPLACED WINDSHIELD LOWER CENTER POST L/H AND R/H CO NTINUITY FITTINGS IAW A320 EC/RA 5311-02893 BY MECH V061616 INSP BY N078570
